MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER BIOMET FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZIMMER BIOMET FEMORAL HEAD; PROSTHESIS, HIP
Catalog Number 802202802
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one day post-implantation, the patient underwent a hip revision due to dislocation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 110031010 lot# 67377438 28mm i.D.40mm o.D.Size d bearing.Cat# 574201020 lot# 3075976 femoral stem cementless collared standard offset 12/14 taper size 2.G2: foreign ¿ australia.H6: proposed component code: mechanical (g04) - head.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.The following sections were corrected: a1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Head - review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Liner - part and lot identification are necessary for review of device history records, neither were provided.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
ZIMMER BIOMET FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23933083
Report Number0001822565-2025-04932
Device Sequence Number13129847
Product Code LPH
UDI-Device Identifier00889024498785
UDI-Public(01)00889024498785(17)350626(10)3245066
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802202802
Device Lot Number3245066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexUnknown